MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. TIB BASE COCR NON POR SZ 6 IMPLANT PARTNERS?; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. TIB BASE COCR NON POR SZ 6 IMPLANT PARTNERS?; KNEE COMPONENT
Model Number KTCCNP40WD
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, customer experience representative received a call from a patient's relative inquiring about some implant partners parts that have been recalled and she wanted to know if the items used on her brother's surgery some time ago should be recalled and what the process would be.She mentioned that one of the lot numbers on her brother's medical records is 1852119, but she says there are many items on the records and she would like to check them all.A follow-up call regarding this case was received on (b)(6) 2022: the original conversations never mentioned complications and only requested if any products had been recalled.However, on this follow-up phone call, the patient indicated loosening of implants.No further details have been provided.It has not been indicated if the devices have been revised yet.

Brand Name
TIB BASE COCR NON POR SZ 6 IMPLANT PARTNERS?
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key15053247
Report Number3010536692-2022-00255
Device Sequence Number17339521
Product Code HRY
UDI-Device IdentifierM684KTCCNP40WD1
UDI-PublicM684KTCCNP40WD1
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K960617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKTCCNP40WD
Device Catalogue NumberKTCCNP40WD
Device Lot Number1857005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/27/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2022
Supplement Date Received by Manufacturer06/27/2022
Initial Report FDA Received Date07/19/2022
Supplement Report FDA Received Date08/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale